Allergic Reaction to Vaccination

Like Comment

Redness and swelling after a pneumococcal vaccine the day before in a 66-year-old woman. This allergic reaction looks like bacterial cellulitis. It resolved with oral diphenhydramine. (Courtesy of Richard P. Usatine, MD.)

 

Read more about allergic reactions to vaccinations in context:

Color Atlas of Family Medicine: Chapter 120. Cellulitis

Read more about allergic reactions to vaccinations:

Harrison’s Principles of Internal Medicine, 20e: Chapter 118. Immunization Principles and Vaccine Use

CURRENT Diagnosis and Treatment Family Medicine: Chapter 7. Routine Childhood Vaccines

 


Go to the profile of Melanie Allison, DNP, MSN, RN, ACNP-BC

Melanie Allison, DNP, MSN, RN, ACNP-BC

Executive Editorial Specialist, McGraw-Hill Education

Melanie Allison is the Executive Manager of Education & Learning with McGraw Hill. She earned her Doctor of Nursing Practice (DNP) degree and Post-Master’s Certificate in Nursing Education from The Johns Hopkins University. She earned her Master of Science in Nursing (MSN) degree, specializing as an acute care nurse practitioner (ACNP), from Vanderbilt University. Melanie has more than 20 years of experience as a registered nurse and nurse practitioner in adult cardiology and advanced lipid management. She is a part-time faculty member at a top school of nursing where she has taught for more than 15 years.

No comments yet.